Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Had steroid injection in the left shoulder. Severe pain in the cervical area and cervical spondylosis. On norco. Is it due to injection?

On Tuesday morning I had a steroid injection in the bursa of my left shoulder. By end of day pain in my arm was pretty severe- took norco to help with the pain. Slept through the night. When I woke Wed. morning and got out of bed-- I immediately fell to the floor my lower back gave out. Never had lower back pain only cervical spondylosis and recent cervical pain. Any chance the injection is related?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hi, thanks for the query to H. C. M.
On previous day you have taken NORCO to relieve pain and main culprit as you fell over the floor was this drug, not an steroid injection.
Analgesic and sedative properties are responsible as pain reliever but due to side effects you fell.
So please keep one thing in brain that injection was not responsible for this thing.
Regards Dr. HET

Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor